MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1550325-15
Medical Device Problem Codes Unsealed Device Packaging (1444); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was returned for analysis.The reported packaging issues (unsealed tyvek pouch) was confirmed.The xience sierra everolimus eluting coronary stent system, instructions for use (ifu) states: to confirm sterility has been maintained, ensure that the inner package sterile barrier has not been opened or damaged prior to use.The ifu deviation does not appear to have directly caused or contributed to the reported damage.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported unsealed device packaging appears to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.
 
Event or Problem Description
It was reported that the procedure was performed to treat a 90% stenosed, mildly tortuous, mildly calcified, and concentric lesion in the mid left anterior descending artery.The tyvek inner pouch of a 3.25x15mm xience sierra stent delivery system was not sealed.The outer foil pouch was sealed.The stent was successfully deployed.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Internal file number (b)(4).Physician name - corrected.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8362821
Report Number2024168-2019-01353
Device Sequence Number11243009
Product Code NIQ
UDI-Device Identifier08717648227332
UDI-Public08717648227332
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2021
Device Catalogue Number1550325-15
Device Lot Number8022341
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/08/2019
Initial Date Received by Manufacturer 01/29/2019
Supplement Date Received by Manufacturer02/26/2019
Initial Report FDA Received Date02/22/2019
Supplement Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1